# SDR 2007UALA01287

- Difficulty date: April 24, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 27,968 hours, 10,942 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Condition: Malfunctioned
- Location: Green Hyd Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST GREEN HYDRAULIC SYSTEM.   [06-22-07]   FOUND A LEAKING HYDRAULIC TUBE B-NUT ON THE NR 1 ENGINE THRUST REVERSER HYDRAULIC CONTROL UNIT. REPLACED HYDRAULIC TUBING AND B-NUT. ALSO REPLACED THE NR 1 ENGINE DRIVEN PUMP, HIGH PRESSURE FLITER AND CASE DRAIN FILTER AS A PRECAUTION.
